# SDR ABXA9600110

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NO GREEN LIGHT FOR RIGHT MAIN WHEN GEAR EXTENDED AT ILN, RECYCLED GEAR, CHANGED BULBS, NO GREEN, ALTERNATE GEAR SHOWS DOWN AND LOCKED.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH.  OPS CHECKS GOOD.
